# SDR CA150520004

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 11,631 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8A12000008
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FLARE ON HYDRAULIC LINE FAILED AT THE CONNECTION TO THE GEAR SELECTOR ASSY. FAILURE CAUSED LOSS OF HYDRAULIC FLUID AND SUBSEQUENT EMERGENCY LANDING ON A GRASS FIELD.  INSPECTION DETERMINED THAT THE FLARE HAD SUBSTANDARD MANUFACTURING QUALITIES. UPON INSPECTION OF REMAINING UN-FAILED FLARES, IT WAS FOUND THAT 3 OF 4 HAD SIMILAR QUALITIES WITH THE SAME POTENTIAL FOR FAILURE.
